# SDR SWIA2020021848640

- Difficulty date: January 2, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #3607. SERVICE DOOR. DENT 1.0 INCH IN DIAMETER BY 0.035 INCH DEEP. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 2/14/2020   REPAIRED DENT ON SERVICE DOOR REF REO LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD.
